MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 139110EXT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the 139110ext, accessory electrode coated blade w/extended insulation device was used in an unnamed procedure on approximately (b)(6) 2025, and "this bovie burnt the patient under doctors use.".Further assessment was attempted, and a good faith effort was made to obtain additional information; however, no response has been received to date.This report is being raised due to the reported injury of a burn of unknown degree to the patient.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised the following: use lowest possible power setting on the associated electrosurgical unit capable of achieving desired surgical effect.Activation time should be as short as possible.Never allow the cables connected to these devices to be in contact with skin of the patient or operator during electrosurgical activations.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A distributor reported on behalf of a customer that the 139110ext, accessory electrode coated blade w/extended insulation device was used in an unnamed procedure on approximately on (b)(6) 2025, and "this bovie burnt the patient under doctors use." further assessment was attempted, and a good faith effort was made to obtain additional information; however, no response has been received to date.This report is being raised due to the reported injury of a burn of unknown degree to the patient.

Brand Name
ULTRACLEAN
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22174672
Report Number3007305485-2025-00099
Device Sequence Number7829510
Product Code GEI
UDI-Device Identifier40653405007341
UDI-Public(01)40653405007341(17)281021(10)202310235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K991855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number139110EXT
Device Lot Number202310235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic